I do not take either one daily. I have had back pain and I took three10mg methadone tablets. Well that didn't really last long so I took a 8mg Suboxone. So far I am fine other than feeling a little sick on my stomach but I also haven't really ate today. This won't really hurt me will it??
If you were taking the methadone regularly and then took the suboxone without waiting the appropriate amount of time from the last dose of methadone then it would cause withdrawals. If you have only taken methadone that one time and took some suboxone then it won't be much of a problem. IfyYou are not prescribed these meds, you are really playing with fire. Please be careful that you don't get burned. The methadone and suboxone can cause respiratory distress if taken in large enough quantity.
Omgosh... u cant take saboxone unless u r in wothdrawls.taking saboxone after methadone within a 12 hour period can make u very sick.thats why your stomach is hurting.(or was)saboxone is just used for opiate withdrawl & not pain.Make sure u dont do this cause it maay hurt u very bad.especially if u have a bad stomach.take from 1 that went throuhg it & ended up in the hospital.
I am making the switch from methadone to subs. My last dose of methadone was 30mgs about 6 am monday. I read all of the horror stories about this switch and was a bit worried. I took my first subs, half of an 8mg strip, this morn (weds) around 9. Its been 3 and a half hours and Im feeling better. Doc also gave me gabapenton(sp?) and Valium 10 mgs twice a day so I know thats helping, but still I dont really even feel dope sick. Slight head ache but Im not heaving and sweating as expected. Wait at least 48 hours or more if your a regular methadone doser or the nalexone will send you into WDs. Golden rule, BE HONEST with your doc and do as he/she says. These drugs can easily kill you if not used as directed. WDs hurt but precipitated WDs will be worse. Hang in there it only gets better.
Omg do I know about precipitated wds u are playing with fire mixing the done and subs I litterly was ready to commit suicide really!!! Be safe I wouldn't try this again u dont always get lucky!!
Yes it can KILL you!!! Especially since you are OPiate Naive or you would have went into PC withdrawals. I would get to er if your breathing slows have freind watch you close. play safe God Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.